# SDR UALA2013022201066

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 48,165 hours, 12,242 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S ACP BACKGROUND AND MIC SWITCH LIGHTS INOP.  REF WDM 33-13-18 CHECKED WIRING FRM M70 TO TB464 H9&H7-ALL OK, GD4456-AC OK, MEGGED WIRING FRM D257 TO PIN 1 TO D603 PIN 1, D407 PIN 1, D1629 PIN 1 AND D1020 4 PIN 2 NO SHORTS.  TB 464 H7&H9 NO CORROSION NOTED.  REMOVED AND REPLACED CAPT ACP REF AMM 23-51-01, OPS CHECK OK, ALL LIGHTING OPS CHECK NORMAL.
